Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 12, NWS Corpus Christi, TX

April 30, 2007Duval County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 30, 2007, 5:58 PM CDT for Duval County, Texas. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2007, 5:58 PM CDT (22:58 UTC)
Expired
Apr 30, 2007, 7:00 PM CDT
In force
62 min
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Duval County, TX

The radar

The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 6:15 PM CDTHAIL 1Freer, TX
Apr 30, 6:35 PM CDTHAIL 1Freer, TX
Apr 30, 6:50 PM CDTHAIL 2.5Freer, TXGOLFBALL TO TENNIS BALL SIZE HAIL OBSERVED IN FREER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 3:01 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 11.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2122 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KCRP 302259
TORCRP
TXC131-010000-
/O.NEW.KCRP.TO.W.0012.070430T2258Z-070501T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
558 PM CDT MON APR 30 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN DUVAL COUNTY IN SOUTH TEXAS

* UNTIL 700 PM CDT

* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES 
  NORTHWEST OF FREER...MOVING SOUTHEAST AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  FREER BY 605 PM CDT...
  6 MILES WEST OF ROSITA BY 700 PM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 2804 9873 2787 9879 2761 9842 2805 9828

$$

TMT
3 follow-up statements
000 
WWUS54 KCRP 302316
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
615 PM CDT MON APR 30 2007

TXC131-010000-
/O.CON.KCRP.TO.W.0012.000000T0000Z-070501T0000Z/
DUVAL-
615 PM CDT MON APR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN
DUVAL COUNTY...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
TORNADO WAS LOCATED JUST NORTHWEST OF FREER...MOVING SOUTHEAST AT 5 
MPH.

THE TORNADO WILL BE NEAR...
  FREER BY 620 PM CDT...
  9 MILES WEST OF ROSITA BY 700 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 2804 9873 2787 9879 2761 9842 2805 9828

$$

TMT
000 
WWUS54 KCRP 302332
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
630 PM CDT MON APR 30 2007

TXC131-010000-
/O.CON.KCRP.TO.W.0012.000000T0000Z-070501T0000Z/
DUVAL-
630 PM CDT MON APR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN
DUVAL COUNTY...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  
THIS TORNADO WAS LOCATED JUST WEST OF FREER...MOVING SOUTHEAST AT 5 
MPH.

THE TORNADO WILL BE NEAR...
    FREER AT 632 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 2804 9873 2787 9879 2761 9842 2805 9828

$$

TMT
000 
WWUS54 KCRP 302342
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
640 PM CDT MON APR 30 2007

TXC131-010000-
/O.CON.KCRP.TO.W.0012.000000T0000Z-070501T0000Z/
DUVAL-
640 PM CDT MON APR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN
DUVAL COUNTY...

AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
TORNADO WAS LOCATED 6 MILES WEST OF FREER...MOVING SOUTHEAST AT 5 
MPH.

THE TORNADO WILL BE NEAR...
  8 MILES SOUTHWEST OF FREER BY 650 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF
70 MPH.

AT 635 PM...FREER POLICE DEPARTMENT REPORTED QUARTER SIZE HAIL IN
FREER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT MONDAY EVENING
FOR CENTRAL TEXAS.

LAT...LON 2804 9873 2771 9880 2761 9842 2805 9828

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 30, 3:21 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 30, 3:21 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 PM CDT MON APR 30 2007

.SHORT-TERM (TONIGHT THROUGH TUESDAY NIGHT)...ANOTHER MID-LEVEL
SHORTWAVE(WITH A VORTICITY MAXIMUM JUST NORTHWEST OF THE CWA AT 19Z)
CROSSES THE REGION TONIGHT. ADDITIONAL LOW-LEVEL FORCING MECHANISMS
WILL BE THE SEABREEZE AND OUTFLOW BOUNDARIES. HIGH CAPE/SHEARED
ENVIRONMENT WILL EXIST WITH AXIS OF DIFFLUENCE STILL NEARBY. CORFIDI
VECTORS AND LAYERED Q-VECTORS SUGGEST THAT ORGANIZING CONVECTION
ACROSS THE RIO GRANDE PLAINS LATE THIS AFTERNOON/EARLY EVENING WILL
PROPAGATE TO THE COAST. FAVORABLE SEVERE PARAMETERS(INCLUDING BULK
RICHARDSON NUMBERS) WARRANTS MENTION OF SEVERE CONVECTION AREAWIDE
TONIGHT. CONDITIONS ARE ALSO FAVORABLE FOR LOCALLY HEAVY RAIN AS
WELL. WILL GRADE POPS FROM LIKELY NORTHWEST TO CHANCE ELSEWHERE.
ANOTHER VORTICITY MAXIMUM SKIRTS JUST TO OUR NORTH TUESDAY AFTERNOON
WITH YET ANOTHER ONE TUESDAY NIGHT. CAPPING INVERSION WILL BE
STRENGTHENING DURING THIS TIME THOUGH GOOD POTENTIAL INSTABILITY
ALOFT WILL EXIST. FORCING MECHANISM TUESDAY AFTERNOON/EVENING WILL
BE THE SEABREEZE WITH A POSSIBLE OUTFLOW BOUNDARY TUESDAY NIGHT.
WILL INDICATE SLIGHT CHANCE POPS ACROSS THE INTERIOR TUESDAY AND
OVER THE NORTHERN COUNTIES OVERNIGHT TUESDAY. STRONG LOW-LEVEL JET
AND TIGHT PRESSURE GRADIENT(WITH POSSIBLE MESOSCALE ENHANCEMENT
TONIGHT) WILL MAINTAIN BREEZY/WINDY CONDITIONS THROUGH EARLY THIS
EVENING THEN AGAIN TUESDAY AFTERNOON/EARLY EVENING. NO SIGNIFICANT
CHANGES TO THE PREVIOUS TEMPERATURE GRIDS.

&&

.AVIATION...GUSTY S/SE WINDS TO 30 KNOTS WILL CONTINUE INTO THE
EARLY EVENING. AREAS OF VFR CIGS THROUGH EARLY THIS EVENING WILL
DETERIORATE TO LOW-END MVFR CIGS AROUND 02Z WITH IFR CIGS BETWEEN
08Z-14Z. SCATTERED TO NUMEROUS CONVECTION IS EXPECTED ACROSS THE
COASTAL/RIO GRANDE PLAINS THROUGH THIS EVENING. THIS WILL SPREAD TO
THE COASTAL BEND IN SCATTERED FASHION OVERNIGHT WITH ACTIVITY
DIMINISHING ACROSS THE COASTAL/RIO GRANDE PLAINS. IFR CIGS/VSBYS
ALONG WITH THE POTENTIAL FOR SEVERE CONVECTION IS EXPECTED. CIGS
WILL IMPROVE TO VFR LATE TUESDAY MORNING AND AFTERNOON. ISOLATED
CONVECTION IS POSSIBLE TUEDAY AFTERNOON ACROSS THE INTERIOR ALONG
THE SEABREEZE BOUNDARY BUT SHOULD NOT SERIOUSLY IMPACT VSBYS/CIGS.

&&

.MARINE...STRONG LOW-LEVEL JET/TIGHT PRESSURE GRADIENT WILL MAINTAIN
SCA CONDITIONS THROUGH THE EVENING HOURS. THESE FEATURES WILL REPEAT
THEMSELVES TUESDAY AFTERNOON/EVENING. ONLY ISOLATED CONVECTION IS
EXPECTED TONIGHT.

&&

.LONG-TERM (WEDNESDAY THROUGH MONDAY)...MODEL SOLUTIONS IN THE
EXTENDED PERIOD SHOW WEAK RIPPLES MOVING THROUGH A MEAN RIDGE ACROSS
THE CENTRAL PART OF THE COUNTRY. MOISTURE VALUES REMAIN RELATIVELY
HIGH...BUT WITH LITTLE FORCING AND MODEL SOUNDINGS SHOWING CAPS OF
VARIOUS STRENGTHS...BELIEVE ANY PRECIPITATION WILL BE ISOLATED AT
BEST THURSDAY AND THURSDAY NIGHT. RIDGING BUILDS ACROSS THE REGION
INTO THE WEEKEND...BEFORE A LARGE UPPER LOW OVER THE GREAT BASIN
EDGES TOWARD THE CENTRAL AND SOUTHERN PLAINS EARLY NEXT WEEK. HAVE
MINIMAL CONFIDENCE IN THE PLACEMENT AND TIMING OF WAVES ASSOCIATED
WITH THE LOW AS IT PUSHES EAST...SO FOR NOW WILL TREND TOWARD
PERSISTENCE AND LEAVE TEMPERATURES AND CHANCES FOR PRECIPITATION
SIMILAR TO PREVIOUS DAYS.

TEMPERATURES WILL REMAIN ABOVE NORMALS THROUGH THE EXTENDED
PERIOD...LIKELY PEAKING ON FRIDAY WITH DRY RIDGING ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    70  84  74  87  74  /  40  10  10  10  10
VICTORIA          67  82  72  86  70  /  50  20  20  10  10
LAREDO            70  97  76  98  76  /  50  20  20  10  10
ALICE             69  89  73  90  72  /  50  20  10  10  10
ROCKPORT          71  83  74  81  75  /  30  10  10  10  10
COTULLA           68  91  72  93  73  /  60  20  20  10  10
KINGSVILLE        70  87  73  89  75  /  40  20  10  10  10
NAVY CORPUS       72  83  75  83  76  /  30  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 2 AM CDT TUESDAY
     FOR THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS
     20 TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     OCONNOR...COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
     NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     OUT 20 NM.

&&

BB/85...SHORT TERM
JV/71...LONG TERM
Hazardous weather outlook, Apr 30, 3:03 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
303 PM CDT MON APR 30 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-011100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
303 PM CDT MON APR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
THIS EVENING ACROSS THE COASTAL AND RIO GRANDE PLAINS. THIS ACTIVITY
WILL SPREAD TO THE COASTAL BEND LATE THIS EVENING AND OVERNIGHT IN A
SCATTERED FASHION. SEVERE THUNDERSTORMS ARE POSSIBLE AREAWIDE
THROUGH TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND TORDADOES
POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE WHICH MAY RESULT IN
LOCALIZED FLASH FLOODING.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS ALL THE WATERS
THROUGH THE EVENING HOURS..

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE UPPER LEVEL SYSTEM WILL BEGIN TO EXIT THE REGION ON TUESDAY WITH
RAIN CHANCES DIMINISHING TO A SLIGHT CHANCE. A WEAK SHORTWAVE WILL
MOVE ACROSS SOUTH TEXAS ON THURSDAY WITH A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS. A POTENT UPPER LEVEL SYSTEM WILL APPROACH THE
REGION ON SUNDAY BRINGING A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS TO SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED

87/81/85

In the hours before

Special weather statement, Apr 30, 3:15 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
315 PM CDT MON APR 30 2007

TXZ229>234-239>247-010500-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
315 PM CDT MON APR 30 2007

AN UPPER LEVEL DISTURBANCE AND LOCAL SURFACE BOUNDARIES WILL
INTERACT WITH A VERY MOIST AND UNSTABLE ENVIRONMENT THROUGH
TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE COASTAL AND RIO GRANDE PLAINS THROUGH THE
EVENING HOURS. THESE SHOWERS AND THUNDERSTORMS WILL THEN SPREAD TO
THE COASTAL BEND AND VICTORIA CROSSROADS REGION LATE THIS EVENING
AND OVERNIGHT IN A SCATTERED FASHION WHILE DIMINISHING TO ISOLATED
COVERAGE OVER THE COASTAL AND RIO GRANDE PLAINS.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND POSSIBLY TORNADOES ACROSS ALL OF SOUTH TEXAS THROUGH THE
OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH
RAINFALL AMOUNTS GENERALLY RANGING BETWEEN 1 AND 2 INCHES WITH
ISOLATED 3 TO 5 INCH AMOUNTS POSSIBLE.

RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER SITUATION CLOSELY
AND BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS AND
POSSIBLE WARNINGS.

BB
Special weather statement, Apr 30, 3:17 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 PM CDT MON APR 30 2007

TXZ229>234-239>247-010515-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN...
GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD...
VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO...
ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN...
PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON...
MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA...
PORT OCONNOR...SEADRIFT
317 PM CDT MON APR 30 2007

...SEVERE THUNDERSTORMS POSSIBLE ACROSS SOUTH TEXAS THROUGH TONIGHT...

AN UPPER LEVEL DISTURBANCE AND LOCAL SURFACE BOUNDARIES WILL
INTERACT WITH A VERY MOIST AND UNSTABLE ENVIRONMENT THROUGH
TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED ACROSS THE COASTAL AND RIO GRANDE PLAINS THROUGH THE
EVENING HOURS. THESE SHOWERS AND THUNDERSTORMS WILL THEN SPREAD TO
THE COASTAL BEND AND VICTORIA CROSSROADS REGION LATE THIS EVENING
AND OVERNIGHT IN A SCATTERED FASHION WHILE DIMINISHING TO ISOLATED
COVERAGE OVER THE COASTAL AND RIO GRANDE PLAINS.

THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE
HAIL AND POSSIBLY TORNADOES ACROSS ALL OF SOUTH TEXAS THROUGH THE
OVERNIGHT HOURS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH
RAINFALL AMOUNTS GENERALLY RANGING BETWEEN 1 AND 2 INCHES WITH
ISOLATED 3 TO 5 INCH AMOUNTS POSSIBLE.

RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER SITUATION CLOSELY
AND BE PREPARED FOR RAPIDLY CHANGING WEATHER CONDITIONS AND
POSSIBLE WARNINGS.

BB
Special weather statement, Apr 30, 4:14 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
414 PM CDT MON APR 30 2007

TXZ230-302200-
MCMULLEN-
414 PM CDT MON APR 30 2007

...STRONG THUNDERSTORMS WERE AFFECTING MCMULLEN COUNTY...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF TILDEN...MOVING NORTHEAST
AT 20 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED OVER RURAL
SOUTHWEST MCMULLEN COUNTY...10 MILES NORTHWEST OF SEVEN SISTERS...
MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL BE NEAR...
  TILDEN BY 445 PM CDT.

PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 1:46 PM CDTSevere Thunderstorm WarningCRPLive Oak14 min
Apr 30, 4:27 PM CDTSevere Thunderstorm WarningCRPMcMullen63 min
Apr 30, 4:46 PM CDTTornado WarningCRPMcMullen29 min
Apr 30, 4:53 PM CDTFlash Flood WarningCRPMcMullen97 min
Apr 30, 5:13 PM CDTTornado WarningCRPDuval, McMullen47 min
Apr 30, 5:33 PM CDTFlash Flood WarningCRPDuval87 min
Apr 30, 6:58 PM CDTTornado WarningCRPDuval62 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.